# SDR CA090717005

- Difficulty date: July 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 3,010 hours
- Engine: Garrtt TFE7312
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Axle
- Part number: 2000203001
- Condition: Corroded
- Location: Landing Gear
- Part time: 3,010 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSTALLATION OF A LANDING GEAR SB (SB45-32-29R1) IT WAS REQUESTED THAT INSP OF THE INTERNAL SURFACES OF THE LANDING GEAR AXLE BEAM ASSY FOR POSSIBLE CORROSION.  BOROSCOPE INSPECTIONS COMPLETED, CORROSION IDENTIFIED AND MFG CONTACT WITH THE RESULTS OF THE DISCOVERY. MFG ENGINEERING REQUESTED AXLE BEAMS BE REMOVED FOR REPAIR.  LOANER AXLE BEAMS INSTALLED AND GEAR SWINGS COMPLETED WITHOUT INCIDENT.  THIS IS A COMMON PROBLEM WITH THE LWR AXLE BEAM ASSEMBLIES AND INCORPORATION OF THE ABOVE MENTIONED SB IS THE SUGGESTED REPAIR.
